Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TO EDUK !!! ABOUT ZYPREXA WEIGHT GAIN

Posted by Jeroen on March 24, 2005, at 21:36:09

In reply to Re: TO EDUK !!! ABOUT ZYPREXA WEIGHT GAIN Jeroen, posted by Phillipa on March 24, 2005, at 20:42:25

i am taking nothing atm, im very scared of amantadine that i will take with zyprexa, will it cause psychosis in me? or maybe i already have psychosis, I JUST DONT WANT THE WEIGHT GAIN WITH THIS ZYPREXA its nightmare!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:441667
URL: http://www.dr-bob.org/babble/20050322/msgs/475220.html